I Have been taking Doxycycline for my mild acne, while still using Panoxyl 10% Aquagel in the evening, today is my 40th day taking Doxy, but my skin has gone from mild acne to moderate acne! Terrible breakouts, with the worst redness and burns, I have found a decent moisturiser, but the only improvement is not so much dryness, new spots daily, scars are everywhere. It's depressing so I've decided today is my last day of taking it! Has anybody had the same horrible effects? Will my skin go back to Mild acne, I don't see the point in taking something that has only made my skin worse from day one, not one improvement I have only 16 days left, but I can't do it any more. Someone help!!
Going to stop taking DOXYCYCLINE after using it for Acne for 6 weeks... Help!?
Added 6 Jun 2016:
Just to add I was prescribed Doxycycline by my GP I do not have a derm, as I have been using Panoxyl 10% Aguagel for 8-9months but it's not giving me the results I hoped for ( I just want perfect skin) that is why I started using the antibiotic. But with the results that are being shown I am wishing I had stopped aiming for perfection and just got used to my flaws:( so needing some advice!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 2 answers
Posted 27 May 2012 • 2 answers
Posted 12 Jul 2013 • 3 answers
Posted 26 Oct 2013 • 1 answer
Posted 21 Apr 2015 • 1 answer